Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 2

Geometric cycles, arithmetic groups and their cohomology
Joachim Schwermer.
Bull. Amer. Math. Soc. 47 (2010), 187-279
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 2594629
Finite element exterior calculus: from Hodge theory to numerical stability
Douglas N. Arnold, Richard S. Falk and Ragnar Winther.
Bull. Amer. Math. Soc. 47 (2010), 281-354
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 2594630

Mathematical Perspectives

Minkowski in Königsberg 1884: A talk in Lindemann’s colloquium
Joachim Schwermer.
Bull. Amer. Math. Soc. 47 (2010), 355-362
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 2594631
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 47 (2010), 363-365
Review Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Representations of semisimple Lie algebras in the BGG category $ \mathcal O$, by James E. Humphreys.
Reviewer: Wolfgang Soergel
Bull. Amer. Math. Soc. 47 (2010), 367-371
Review information
Full-text PDF